Skip to content Skip to navigation

Volume 17 (2014)

Volume 17 (2014)

Number 1 - 2014

  1. A. Favini, G.R. Goldstein, J.A. Goldstein and S. Romanelli, Analytic Feller Semigroups via Hypergeometric Series. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 1 - 9
  2. M. Bangoura and I. Bakayoko, Le laplacien d'une quasi-bialgèbre de Lie. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 10 - 31
  3. S. Kumar, R. Kumar, and R. K. Nagaich, Ricci Tensor for GCR-Lightlike Submanifolds of Indefinite Nearly Kähler Manifolds. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 32 - 48
  4. I. Bakayoko, $L$-Modules, $L$-Comodules and Hom-Lie Quasi-Bialgebras. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 49 - 64
  5. Y. Meyer, Addendum to: "Quasicrystals, Almost Periodic Patterns, Mean Periodic Functions and Irregular Sampling''. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 65 - 74
  6. S. Chefai, L. Dhaouadi and A. Fitouhi, Inverse Problems and Approximations in Quantum Calculus. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 75 - 84
  7. T. Yamaguchi, Pairing Rank in Rational Homotopy Group. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 85 - 92
  8. M. Danish Siddiqi, M. Ahmad and J. P. Ojha, $CR$-Submanifolds of a Nearly Trans-Hyperbolic Sasakian Manifold with a Semi-Symmetric Non-Metric Connection. Afr Diaspora J. Math. Vol. 17 (2014). no. 1, pp. 93 - 105

Number 2 - 2014

  1. Nadji Hermas, Flot d'un systéme hyperbolique. Afr Diaspora J. Math. Vol. 17 (2014). no. 2, pp. 1 - 19
  2. A. Diatta and B. Manga, Automorphisms of Cotangent Bundles of Lie Groups. Afr Diaspora J. Math. Vol. 17 (2014). no. 2, pp. 20 - 46
  3. H. Tuna and A. Eryilmaz, On the Completeness of the Root Vectors of Dissipative Dirac Operators with Transmission Conditions. Afr Diaspora J. Math. Vol. 17 (2014). no. 2, pp. 47 - 58